Journal article icon

Journal article

The multifurcating skyline plot

Abstract:

A variety of methods based on coalescent theory have been developed to infer demographic history from gene sequences sampled from natural populations. The ‘skyline plot’ and related approaches are commonly employed as flexible prior distributions for phylogenetic trees in the Bayesian analysis of pathogen gene sequences. In this work we extend the classic and generalized skyline plot methods to phylogenies that contain one or more multifurcations (i.e. hard polytomies). We use the theory of Λ...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1093/ve/vez031

Authors


More by this author
Role:
Author
ORCID:
0000-0002-8001-348X
More by this author
Division:
MPLS
Department:
Zoology
Sub department:
Zoology
Oxford college:
Linacre College
Role:
Author
ORCID:
0000-0002-8797-2667
European Research Council More from this funder
Publisher:
Oxford University Press Publisher's website
Journal:
Virus Evolution Journal website
Volume:
5
Issue:
2
Article number:
vez031
Publication date:
2019-08-29
Acceptance date:
2019-07-22
DOI:
EISSN:
2057-1577
Pmid:
31528357
Language:
English
Keywords:
Pubs id:
1056050
Local pid:
pubs:1056050
Deposit date:
2020-06-15

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP